# SDR AALA202205277432

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 55,406 hours, 34,721 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Detached
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LEFT EMERGENCY EXIT ILLUMINATED DURING CLIMB OUT, FLIGHT ATTENDANT REPORTED THAT THE  COVER FELL OFF. PRESSURIZATION WAS NORMAL. MAINTENANCE REINSTALLED EMERGENCY EXIT HATCH COVER FLAP PER AMM 52-21-11. DOOR INDICATION NORMAL.
